# SDR UPS02437835

- Difficulty date: February 22, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C UPS CUSTOMER REQUEST NEED TO REEVALUATE PREVIOUS REPAIR - PATCH ON FUSELAGE APPROXIMATELY S36 WING TO BODY FAIRING PANEL RT FWD.  EXISTING INTERNAL PATCH REPAIRED BY REPLACEMENT PER SRM 53-30-03 FIG 1 INTERNAL SHEER TIE REPAIRED AT BS 760 STR 37R TO S39R PER SRM 53-10-04 FIG 3.
